Loading [MathJax]/jax/output/CommonHTML/jax.js
Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regular and Chaotic Dynamics, 1996, том 1, выпуск 2, страницы 23–35 (Mi rcd15)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Billiard Reprezentation for Pseudo-Euclidean Toda-Like Systems of Cosmological Origin

V. V. Ivashchuk, V. N. Melnikov

Center for Surface and Vacuum Research, Moscow, 117331, Russia
Аннотация: The pseudo-Euclidean Toda-like system of cosmological origin is considered. When certain restrictions on the parameters of the model are imposed, the dynamics of the model near the "singularity" is reduced to a billiard on the (n1)-dimensional Lobachevsky space Hn1. The geometrical criterion for the finiteness of the billiard volume and its compactness is suggested. This criterion reduces the problem to the problem of illumination of (n2)-dimensional sphere Sn2 by point-like sources. Some examples are considered.
Поступила в редакцию: 03.10.1995
Тип публикации: Статья
Язык публикации: английский
Образец цитирования: V. V. Ivashchuk, V. N. Melnikov, “Billiard Reprezentation for Pseudo-Euclidean Toda-Like Systems of Cosmological Origin”, Regul. Chaotic Dyn., 1:2 (1996), 23–35
Цитирование в формате AMSBIB
\RBibitem{IvaMel96}
\by V.~V.~Ivashchuk, V. N. Melnikov
\paper Billiard Reprezentation for Pseudo-Euclidean Toda-Like Systems of Cosmological Origin
\jour Regul. Chaotic Dyn.
\yr 1996
\vol 1
\issue 2
\pages 23--35
\mathnet{http://mi.mathnet.ru/rcd15}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/rcd15
  • https://www.mathnet.ru/rus/rcd/v1/i2/p23
  • Эта публикация цитируется в следующих 2 статьяx:
    1. Canfora F., Dimakis N., Giacomini A., Paliathanasis A., “Bianchi Ix Cosmologies in the Einstein-Skyrme System in a Sector With Nontrivial Topological Charge”, Phys. Rev. D, 99:4 (2019), 044035  crossref  mathscinet  isi  scopus
    2. Vladimir D. Ivashchuk, Vitaly N. Melnikov, “On Brane Solutions Related to Non-Singular Kac–Moody Algebras”, SIGMA, 5 (2009), 070, 34 pp.  mathnet  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:96
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025